Conservation laws without convexity
Part of the Lecture Notes in Physics book series (LNP, volume 195)
KeywordsContact Discontinuity Admissible Solution Large Time Behavior Nonlinear Hyperbolic System Centered Rarefaction Wave
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- BENILAN, P. and M. G. CRANDALL. Regularizing effects of homogeneous evolution equations. MRC Technical Summary Report #2076, U. Wisconsin, Madison.Google Scholar
- DAFERMOS, C. M. Characteristics in hyperbolic conservation laws. Nonlinear Analysis and Mechanics, R.J. Knops, Ed.,Research Notes in Math. No. 17, Pitman, London 1977.Google Scholar
- FILIPPOV, A. F. Differential equations with discontinuous right-hand side. A.M.S. Transl., Ser. 2, 42, 199–231.Google Scholar
- KRUŽKOV, S. N., and N. S. PETROSJAN. Asymptotics of solutions of the Cauchy problem for first-order quasilinear equations. Soviet Math. Dokl. 26 (1982), 141–144.Google Scholar
- LIU, T.-P. Admissible solutions of hyperbolic conservation laws. Memoirs A.M.S. 30(1981), No. 240.Google Scholar
- LIU, T.-P., and M. PIERRE. Source-solutions and asymptotic behavior in conservation laws. MRC Technical Summary Report #2318, U. Wisconsin, Madison.Google Scholar
- OLEINIK, 0. A. The Cauchy problem for nonlinear equations in a class of discontinuous functions. A.M.S. Transl., Ser. 2, 42, 7–12.Google Scholar
© Springer-Verlag 1984